# SDR HNAA0800208

- Difficulty date: June 11, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Part number: CA16371
- Condition: Burned
- Location: Galley
- Part time: 50,754 hours, 50,754 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WARMER NR 1 SOCKET ON AIRCRAFT LOOKS DAMAGED AND DOES NOT WORK.  WARMER NR 2 OPERATES NORMALLY.  WARMER NR 2 HAS SMOKE ODOR WHEN SELECTED ON.  INSPECTED FOR DAMAGE FOUND BOTH AIRCRAFT SOCKETS TO BE DAMAGED DURING HIDDEN DAMAGE INSPECTION, REF LOG BOOK PG 269250-1 BOTH RECEPTACLES WERE REPLACED, OPS CHECK GOOD.  (A)
